Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 421, NWS Little Rock, AR

May 20, 2011Jefferson County, Lonoke County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at May 20, 2011, 12:50 PM CDT for Jefferson County, Lonoke County, Arkansas. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2011, 12:50 PM CDT (17:50 UTC)
Expired
May 20, 2011, 1:30 PM CDT
In force
40 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Jefferson County, AR, Lonoke County, AR

The radar

The Little Rock radar (KLZK), 49 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 12:50 PM CDTHAIL 0.88Pine Bluff Arsenal, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 5.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1204 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

991 
WUUS54 KLZK 201750
SVRLZK
ARC069-085-201830-
/O.NEW.KLZK.SV.W.0421.110520T1750Z-110520T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1250 PM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
  SOUTHERN LONOKE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 130 PM CDT

* AT 1244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR WARBRITTON...OR 3 MILES NORTH OF PINE
  BLUFF...AND MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PINE BLUFF...         WHITE HALL...         WARBRITTON...
  PINE BLUFF ARSENAL... PARKERS CORNER...     LAKE PINE BLUFF...
  KEO...                HUMNOKE...            HENSLEY ISLAND...
  ENGLAND...            WRIGHT...             TUCKER...
  TOMBERLIN...          SHERRILL...           SEATON...
  SAMPLES...            ROB ROY...            PETTUS...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 29 AND 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR 
HOME OR BUSINESS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT FRIDAY EVENING FOR
WESTERN ARKANSAS.

LAT...LON 3417 9197 3427 9218 3449 9207 3450 9203
      3458 9203 3479 9193 3470 9169 3468 9169
      3463 9164
TIME...MOT...LOC 1750Z 206DEG 29KT 3430 9201

$$

46
1 follow-up statement
511 
WWUS54 KLZK 201820
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
120 PM CDT FRI MAY 20 2011

ARC069-085-201830-
/O.CON.KLZK.SV.W.0421.000000T0000Z-110520T1830Z/
JEFFERSON AR-LONOKE AR-
120 PM CDT FRI MAY 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LONOKE AND NORTH CENTRAL JEFFERSON COUNTIES UNTIL 130 PM CDT...

AT 118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 6 MILES SOUTH OF ENGLAND...OR 18 MILES
NORTH OF PINE BLUFF...MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  PARKERS CORNER...     KEO...                HUMNOKE...
  HENSLEY ISLAND...     ENGLAND...            WRIGHT...
  TUCKER...             TOMBERLIN...          SHERRILL...
  SEATON...             ROB ROY...            PETTUS...
  PASTORIA...           GETHSEMANE...         CULLER...
  COY...                BLAKEMORE...          ALLPORT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3424 9194 3436 9211 3449 9207 3450 9203
      3458 9203 3479 9193 3470 9169 3468 9169
      3463 9164
TIME...MOT...LOC 1820Z 212DEG 29KT 3448 9193

$$

224/227

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 12:49 PM CDT, 1 minute earlier.

Area forecast discussion, May 20, 12:49 PM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1249 PM CDT FRI MAY 20 2011

.AVIATION...

SHOWERS AND THUNDERSTORMS WILL AFFECT MOST TAFS THROUGH THE 18Z
TAF PERIOD...THOUGH TIMING OF TSRA CONDITIONS WILL BE TOUGH TO
NAIL DOWN. EXPECT LOW-END MVFR FLIGHT CATEGORIES AS THUNDERSTORMS
AFFECT INDIVIDUAL TERMINALS. HI-RESOLUTION MODELS SHOW
THUNDERSTORM COMPLEX PUSHING EAST THROUGH THE STATE
TONIGHT...CLEARING KHRO BETWEEN 06-09Z...KBPK...KLIT AND KHOT
BETWEEN 10-14Z...AND KBPK AND KLLQ MORE TOWARDS 14Z. HAVE GONE ON
THE LATER SIDE OF THIS TIMING FOR THIS TAF PACKAGE.

&&

PREV DISCUSSION... /ISSUED 348 AM CDT FRI MAY 20 2011/

SHORT TERM...TODAY THROUGH MONDAY
SURFACE ANALYSIS THIS MORNING SHOWS LOW PRESSURE OUT IN THE
PLAINS...WITH A WARM FRONT OVER SOUTHERN MISSOURI AND A COLD FRONT
OUT IN THE TEXAS PANHANDLES REGION. IN THE WARM SECTOR...THERE ARE
SEVERAL WEAK BOUNDARIES MOVING UP IN THE MEAN FLOW.

TODAY...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE...WITH THE
HIGHEST CHANCES ACROSS THE WEST. OVER THE EAST...UPPER RIDGING AND
CLOUD COVER WILL ACT TO KEEP A LID ON ANY WIDESPREAD CONVECTION
FOR MUCH OF THE DAY.

LATE TODAY INTO TONIGHT...THE UPPER RIDGE WILL SHIFT EASTWARD...
WITH SHOWERS AND THUNDERSTORMS BECOMING LIKELY BY LATE THIS AFTERNOON
OR EARLY TONIGHT IN MUCH OF THE AREA AS AN UPPER WAVE MOVES
THROUGH IN THE MEAN FLOW.

ADDITIONAL SHOWERS/STORMS WILL OCCUR LATE TONIGHT...AS ANOTHER
WAVE MOVES UP FROM THE SOUTHWEST. THERE WILL BE A LULL BY SATURDAY
EVENING...AS THE WAVE PULLS AWAY FROM THE REGION AND TOWARD THE
OHIO VALLEY.

MORE WAVES WILL MOVE THROUGH ON SUNDAY AND SUNDAY NIGHT...WITH
SHOWER AND THUNDERSTORM CHANCES INCREASING ONCE AGAIN.

SOME SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT...
PRIMARILY OVER THE WEST. ON SATURDAY...THE AIRMASS WILL BE A
LITTLE MORE STABLE...WITH ANY STRONG STORMS MORE ISOLATED IN
NATURE. SEVERE STORMS WILL BE PROBABLE ON SUNDAY OVER MUCH OF THE
AREA AS ANOTHER SERIES OF WAVES AFFECTS THE REGION...AND LESS
CLOUD COVER CREATES A BETTER OPPORTUNITY FOR THESE WAVES TO
INTERACT WITH DAYTIME HEATING AND INCREASED INSTABILITY.

ANY SEVERE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS
AND LARGE HAIL. GIVEN BACKING SURFACE FLOW AND LOW LEVEL
DIRECTIONAL SHEAR...ISOLATED TORNADOES CANNOT BE RULED OUT. HOWEVER...
SPEED SHEAR IS LACKING...WHICH MAY PRECLUDE ANY LONG-LIVED
SUPERCELLS.

HEAVY RAINFALL IS ALSO A CONCERN...AS PRECIPITABLE WATERS WILL BE
HIGH AND STORM MOTION WILL BE RELATIVELY SLOW. FOCUS WILL BE OVER
THE WESTERN HALF OF ARKANSAS...WITH ONE TO THREE INCHES POSSIBLE
OVER THE DURATION OF THE SHORT TERM. AT THIS TIME...GIVEN THE LACK
OF SUFFICIENT RAINFALL OVER THE AREA SINCE EARLY THIS MONTH...WILL
NOT ISSUE ANY HEADLINES AT THIS TIME. WE WILL CONTINUE TO MENTION
THE THREAT IN THE HAZARDOUS WEATHER OUTLOOK HOWEVER.

HOW THE TEMPERATURE FORECAST PANS OUT WILL LARGELY DEPENDENT ON
CLOUD COVER AND ANY OBSERVED RAINFALL. GENERALLY WENT CLOSE TO MOS NUMBERS...
WITH A FEW MINOR ADJUSTMENTS. ONE THING IS CERTAIN...TEMPERATURES
WILL BE ABOVE NORMAL LEVELS FOR MID TO LATE MAY.

LONG TERM...MONDAY NIGHT THROUGH THURSDAY
THE GOING THINKING FOR THE LONG TERM IS STILL GOING AND FEW CHANGES
WERE MADE TO THE FCST. A BELT OF UPR WESTERLIES WILL BE POSITIONED
ACROSS THE SRN PLAINS TO BEGIN THE PD AS THE UPR PATTERN FLATTENS
DOWNSTREAM FROM A SW CONUS UPR LOW. ON WED...THIS UPR LOW WILL
FINALLY EJECT EWD IN THE FORM OF AN OPEN UPR WAVE...BEGINNING TO
AFFECT THE NATURAL STATE WED AFTERNOON. A REFLECTED SFC LOW BENEATH
THIS UPR WAVE WILL DEVELOP ALONG THE QUASISTATIONARY BNDRY AND MOVE
FROM THE TX PANHANDLE TO AR/MO BY 06Z THU. THIS SHOULD SET THE STAGE
FOR WIDESPREAD SHOWERS AND STORMS ON WED OR WED NIGHT. THE FRONT
SHOULD MOVE THROUGH BY THU WITH COOLER AND DRIER AIR SLOWLY
BEGINNING TO FILTER INTO THE STATE.

PRECIP-WISE...
HAVE LEFT LOW CHCS FOR PRECIP IN ON TUE AS PRIOR CONVECTIVE EPISODES
WILL LIKELY LEAVE MESOSCALE FEATURES THAT WILL HAVE A SIGNIFICANT
IMPACT ON THE FCST THAT CAN/T BE RESOLVED AT THIS TIMEFRAME. THE
GENERAL FEELING IS THAT WED AND WED NIGHT WILL BE THE MORE LIKELY PD
AND THE WAY THE MODELS ARE PORTRAYING IT...IT HAS THE MAKINGS OF A
SVR WX SETUP WITH PLENTIFUL INSTABILITY AND ADEQUATE SHEAR. AN EYE
WILL KEPT ON THIS PD AS IT APPROACHES.

TEMPS-WISE...
AT THE RISK OF GETTING BURNED BY CONVECTIVE DEBRIS/OUTFLOW...HAVE
GONE WARMER THAN MEX TUE AND WED IN THE SE CWA TO HEDGE TOWARD ECMWF
AS THIS AREA SHOULD BE DEEP ENOUGH IN THE WARM SECTOR TO REALIZE
WARM READINGS PUSHING 90. TEMPS WILL BE MUCH COOLER ON THURSDAY
BEHIND THE AFOREMENTIONED FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     82  66  82  67 /  50  60  50  20
CAMDEN AR         87  70  86  69 /  50  50  30  20
HARRISON AR       78  64  82  64 /  80  80  30  20
HOT SPRINGS AR    85  70  86  69 /  60  60  30  20
LITTLE ROCK   AR  85  69  86  69 /  60  60  50  20
MONTICELLO AR     87  70  87  70 /  40  50  40  20
MOUNT IDA AR      85  71  82  67 /  60  70  30  20
MOUNTAIN HOME AR  80  65  82  64 /  80  70  40  20
NEWPORT AR        83  67  83  67 /  50  60  50  20
PINE BLUFF AR     87  70  86  69 /  40  50  40  20
RUSSELLVILLE AR   82  66  84  66 /  70  70  40  20
SEARCY AR         84  68  82  66 /  50  60  50  20
STUTTGART AR      86  69  85  69 /  40  50  50  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR BAXTER-BOONE-
CLEBURNE-CONWAY-FULTON-INDEPENDENCE-IZARD-JOHNSON-LOGAN-MARION-
NEWTON-POPE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-YELL.

&&

AVIATION...64
Hazardous weather outlook, May 20, 5:00 AM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT FRI MAY 20 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT FRI MAY 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE SEEN ACROSS
THE NATURAL STATE TODAY AND TONIGHT...ESPECIALLY IN THE AFTERNOON
AND EVENING. SOME OF THE STORMS COULD BE SEVERE...MAINLY IN THE
WESTERN HALF OF THE STATE. QUARTER SIZE HAIL OR LARGER AND DAMAGING
WINDS WILL BE THE MAIN CONCERNS.

RIVER FLOODING CONTINUES ACROSS EASTERN ARKANSAS. RIVERS HAVE
CRESTED...BUT THE WATER WILL BE VERY SLOW TO RECEDE. SOME ROADS IN
EASTERN SECTIONS OF THE STATE REMAIN CLOSED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

RIVER FLOODING WILL REMAIN AN ISSUE ACROSS EASTERN ARKANSAS
FOR THE NEXT SEVERAL DAYS.

SEVERE STORMS WILL BE POSSIBLE ONCE AGAIN ON SATURDAY ACROSS MUCH OF
THE REGION.

THIS WEEKEND...A COLD FRONT WILL LIKELY STALL TO THE NORTH AND WEST
OF ARKANSAS. STORM SYSTEMS FROM THE SOUTHWEST WILL INTERACT WITH THE
FRONT...AND THIS WILL RESULT IN SEVERAL ROUNDS OF PRECIPITATION
THROUGH THE MIDDLE OF NEXT WEEK.

IN ARKANSAS...THUNDERSTORMS WILL TEND TO BE HIT AND MISS...
AND WILL COME IN BATCHES INSTEAD OF ALL AT ONCE. TWO TO FOUR
INCH RAINFALL AMOUNTS ARE POSSIBLE IN THE NORTHERN AND WESTERN
COUNTIES NEAREST THE STALLED FRONT. THIS WILL BE SPREAD
OUT OVER SEVERAL DAYS...WHICH COULD LEAD TO RISES ON AREA
RIVERS...BUT NOT TO THE LEVELS REACHED EARLIER THIS MONTH.

IT APPEARS THE FRONT WILL FINALLY GAIN SOME MOMENTUM TO THE
SOUTHEAST BY WEDNESDAY OR THURSDAY OF NEXT WEEK. ANOTHER ROUND
OF SEVERE WEATHER AND HEAVY RAIN IS POSSIBLE...FOLLOWED BY
DRIER AND COOLER AIR.

UNCERTAINTY STILL EXISTS WITH EXACTLY HOW THIS EVENT WILL PLAY
OUT...SO STAY TUNED TO LATER FORECASTS. INDIVIDUALS ARE ENCOURAGED
TO MONITOR NATIONAL WEATHER SERVICE FORECASTS FOR THE LATEST ON
RIVER LEVELS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

63

In the hours before

Local storm report, May 20, 12:05 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1205 PM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     HAIL             5 NW HOT SPRINGS        34.54N 93.11W
05/20/2011  E1.00 INCH       GARLAND            AR   TRAINED SPOTTER

&&

224
Local storm report, May 20, 12:50 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1250 PM CDT FRI MAY 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1241 PM     HAIL             3 NW FERNDALE           34.81N 92.59W
05/20/2011  E0.25 INCH       PULASKI            AR   AMATEUR RADIO

&&

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 9:15 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Montgomery, Pike28 min
May 20, 11:20 AM CDTSevere Thunderstorm WarningLZKJohnson, Newton40 min
May 20, 11:39 AM CDTFlash Flood WatchLZKArkansas, Baxter, Clark, Cleburne, Conway, Dallas and 21 more17 hr
May 20, 11:57 AM CDTSevere Thunderstorm WarningLZKJohnson, Newton48 min
May 20, 11:57 AM CDTSevere Thunderstorm WarningLZKGarland, Perry, Pulaski, Saline48 min
May 20, 12:05 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy40 min
May 20, 12:46 PM CDTSevere Thunderstorm WarningLZKFaulkner, Pulaski44 min
May 20, 12:59 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski46 min
May 20, 1:31 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Prairie44 min
May 20, 1:46 PM CDTSevere Thunderstorm WarningLZKLogan, Polk, Scott44 min
May 20, 2:15 PM CDTSevere Thunderstorm WarningLZKFulton, Independence, Izard, Jackson, Sharp, Stone35 min
May 20, 2:16 PM CDTSevere Thunderstorm WarningLZKLogan, Pope, Van Buren, Yell22 min
May 20, 3:09 PM CDTSpecial Weather StatementLZKJackson31 min
May 20, 3:22 PM CDTSpecial Weather StatementLZKConway, Pope33 min
May 20, 3:40 PM CDTSpecial Weather StatementLZKWhite30 min
May 20, 4:08 PM CDTSpecial Weather StatementLZKClark32 min
May 20, 4:45 PM CDTSpecial Weather StatementLZKGarland, Hot Spring30 min
May 20, 4:47 PM CDTFlash Flood WarningLZKCleburne, Faulkner, Van Buren3 hr
May 20, 4:49 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Saline26 min
May 20, 4:54 PM CDTTornado WarningLZKClark, Garland, Hot Spring51 min
May 20, 5:16 PM CDTFlash Flood WarningLZKCleburne, Independence, Izard, Jackson, Sharp, Stone and 1 more3 hr
May 20, 5:35 PM CDTSpecial Weather StatementLZKJackson, White45 min
May 20, 5:36 PM CDTTornado WarningLZKGarland, Grant, Hot Spring, Saline39 min
May 20, 6:14 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Pulaski, Saline46 min
May 20, 6:58 PM CDTSpecial Weather StatementLZKPulaski47 min
May 20, 6:59 PM CDTSpecial Weather StatementLZKMontgomery46 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.